MAUDE Adverse Event Report: APPLIED MEDICAL RESOURCES KII DISSECTING BALLOON; LAPAROSCOPE, GENERAL & PLASTIC SURGERY

APPLIED MEDICAL RESOURCES KII DISSECTING BALLOON; LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Model Number C0H12
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/04/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The event unit is anticipated to return to applied medical for evaluation.A follow-up report will be sent upon completion of investigation.
 
Event or Problem Description
Procedure performed: tep.Event description: balloon loosens.[translated] balloon releases.Additional information received from an applied medical representative via email on 19feb2025: the surgeon stated to the tm.The balloon came off the trocar after removal of the c0h12 and got stuck in patient after dissection was created.He removed the balloon with a grasper from the patient.There where two separate incidents that day, they were not with the same patient.The second c0h12 was discarded post procedure.According to him balloon dissection went well and the balloons were intact before removal.No balloon particles were found in both procedures.Intervention: removed the balloon with a grasper from the patient.Patient status: patient is ok.
 
Additional Manufacturer Narrative
The event unit was returned to applied medical for evaluation.Visual inspection confirmed the customer¿s experience of balloon and sheath detachment.Applied medical has reviewed the details surrounding the event and related products and is unable to determine the cause of the reported event based on the evaluation of the returned unit.Applied medical has performed a historical trend analysis and review of production records and no relevant documentations were identified.
 
Event or Problem Description

Brand Name
KII DISSECTING BALLOON
Common Device Name
LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Manufacturer (Section D)
APPLIED MEDICAL RESOURCES
22872 avenida empresa
rancho santa margarita CA 92688
Manufacturer Contact
ashleigh mendez
22872 avenida empresa
rancho santa margarita, CA 92688
9497135359
MDR Report Key21462409
Report Number2027111-2025-00381
Device Sequence Number18083594
Product Code GCJ
UDI-Device Identifier00607915137229
UDI-Public(01)00607915137229
Combination Product (Y/N)N
Initial Reporter CountryNL
PMA/510(K) Number
K182024
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberC0H12
Device Catalogue Number101474194
Device Lot Number1533512
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/06/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date02/25/2025
Supplement Report FDA Received Date06/12/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/06/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown